Normalizers of chevalley groups of type G2 over local rings without 1/2

E. I. Bunina, P. A. Veryovkin

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we prove that every element of the linear group GL14(R) normalizing the Chevalley group of type G2 over a commutative local ring R without 1/2 belongs to this group up to some multiplier. This allows us to improve our classification of automorphisms of these Chevalley groups showing that an automorphism-conjugation can be replaced by an inner automorphism. Therefore, it is proved that every automorphism of a Chevalley group of type G2 over a local ring without 1/2 is a composition of a ring and an inner automorphisms.

Original languageEnglish
Pages (from-to)57-62
Number of pages6
JournalFundamental and Applied Mathematics
Volume18
Issue number1
StatePublished - 2013

Fingerprint

Dive into the research topics of 'Normalizers of chevalley groups of type G2 over local rings without 1/2'. Together they form a unique fingerprint.

Cite this